# SDR USAASB324

- Difficulty date: December 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N419US
- Make and model: Boeing 737401
- Aircraft serial: 23986
- System (JASC): 2420 · AC Generation System
- Part: Generator
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: CR
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

RIC - FLT 1475 - EN ROUTE PHL-CLT, THE NR 2 GENERATOR TRIPPED.  THE APU GENERATOR SYSTEM WAS ON MEL.  FLIGHT DIVERTED TO RIC AND LANDED WITH NO FURTHER INCIDENT.  (M)
